# SDR CALA2013081290344

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 66,668 hours, 23,661 cycles
- Engine: Pwa PW2040
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2745711P
- Condition: Leaking
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAKING FROM LT WHEEL WELL.  REPLACED LEFT MAIN GEAR DOOR ACTUATOR IAW MM.
